# SDR DL76L060628

- Difficulty date: August 4, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 76,580 hours, 11,703 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285E
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK STARTED ENGINES LOST GALLEY POWER. R/R BPCU RAN ENG ALL OPS NML.
